# SDR AALA2019082969028

- Difficulty date: August 23, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 37,459 hours, 14,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00009621
- Condition: Faulty
- Part time: 36,716 hours, 14,240 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR CHECK SLIDE PRESSURE ON FA CIDS PANEL.   MAINTENANCE REPORTS NO CURRENT FAULT ON FAP PNL. PERFORMED GROUND SCANNING ON CIDS IAW AMM 23-73-00. NO FAULTS FOUND. PFR HISTORY SHOWS DEU-B 300RH01 FAULT. REMOVED AND REPLACED DEU300RH01 IAW AMM 23-73-47. OPS CHECKS NORMAL.
